Contact us for a free case consultation 866-281-8659

Cardiac Arrhythmia Represents Dangerous Side Effect of Anzemet – Anti-Nausea Drug for Chemotherapy Patients
Tuesday, February 1st, 2011

Late last year, the FDA issued a warning against the use of the injectable form of dolasetron mesylate (Anzemet) to prevent nausea and vomiting in patients undergoing cancer chemotherapy in light of new data indicating the drug can cause life-threatening cardiac arrhythmias. The FDA indicated that Anzemet may still be given orally to chemotherapy patients, or injected at lower doses following surgery to prevent postoperative nausea and vomiting.

Patients at particular risk from Anzemet are those with underlying heart conditions or those who have existing heart rate or rhythm problems.

Read more about Anzemet side effects on MedPage Today.

Comments Off on Cardiac Arrhythmia Represents Dangerous Side Effect of Anzemet – Anti-Nausea Drug for Chemotherapy Patients Comments on this Entry

    Comments Off on Cardiac Arrhythmia Represents Dangerous Side Effect of Anzemet – Anti-Nausea Drug for Chemotherapy Patients

Comments are closed.

Living Safer Magazine

Check out the latest issue of D’Amore Law Group’s Living Safer magazine!

Categories